# SDR YENA20100304030

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 10,679 hours, 6,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0313
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 10,415 hours, 6,569 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT JB7--AFTER FLT, L-2 DOOR SLIDE DEPLOYED BY CATERING.  R & R L-2 DOOR SLIDE IAW AMM 25-65-01 & ASSIST ACTUATOR DIAPHRAGM REPLACED IAW AMM 52-42-53.  FOUND THAT THE CATERING CREW & FLT CREW FOLLOWED PROPER DOOR OPENING PROCEDURES.  DURING L2 DOOR OPENING CATERING NOTICED THE SLIDE CASING & A STRING AT LOWER AFT CORNER HANGING DOWN & STOPPED OPENING DOOR.  CATERING ATTEMPTED TO FREE THE STRING THEN SLIDE UNRAVELED & INFLATED BETWEEN FUSELAGE & PARTIALLY OPENED DOOR.  FOUND A MECHANICAL MALFUNCTION OF SLIDE, STRING HANGING DOWN BUSTLE BRACKET RELEASE PIN LANYARD WITH PIN TORN OFF.  CATERING PULLING ON LANYARD RELEASED SLIDE CASING CAUSING DEPLOYMENT.
